# SDR SWAA960347

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND V-CHANNEL CRACKED AT HORZ  WEB LOWER SURFACE AT BS 1150 RBL 24 IN RT LOWER TORQUE BOX. REPAIRED PER BOEING DRAWING 65-46585 AND SRM.
